Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Roger Mansuy and Marc Yor
Title: Aspects of Brownian motion
Additional book information: Universitext, Springer-Verlag, Berlin, 2008, xiv+195 pp., ISBN 978-3-540-22347-4

Review Information:

Reviewer: Michael B. Marcus
Affiliation: City College and the CUNY Graduate Center, New York
Journal: Bull. Amer. Math. Soc. 48 (2011), 481-484
DOI: https://doi.org/10.1090/S0273-0979-2011-01314-3
Published electronically: February 28, 2011
Review copyright: © Copyright 2011 American Mathematical Society